MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM CRSE DMND MTCH HD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM CRSE DMND MTCH HD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 8450107030DC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that the bur broke in the attachment during a surgical procedure.It was also reported that the broken piece was retrieved from the patient.It was further reported that there were no delays and no adverse consequences as a result of this event.It was also reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
B5: added type of procedure.H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that the bur broke in the attachment during a surgical procedure.It was also reported that the broken piece was retrieved from the patient.It was further reported that there were no delays and no adverse consequences as a result of this event.It was also reported that the procedure was completed successfully.It was further reported that the procedure was a micro endoscopic discectomy.

Brand Name
3.0MM CRSE DMND MTCH HD, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12092056
Report Number3015967359-2021-01292
Device Sequence Number19723945
Product Code HBE
UDI-Device Identifier07613327134650
UDI-Public07613327134650
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8450107030DC
Device Catalogue Number8450107030DC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N: 5407120900, MIS HUB S/N: UNKNOWN; P/N: 5407120950C 13CM CURVE ATTCHMNT S/N: UNKNOWN; P/N: 5407120900, MIS HUB S/N: UNKNOWN; P/N: 5407120950C 13CM CURVE ATTCHMNT S/N: UNKNOWN